Have you been examined by a doctor?
What did the doctor say about flying?
What is causing your vertigo?
What meds are you taking for it?
Thanks. I will wait for your reply.
I see that you wrote 'phy ther'. Could you tell me what you means. Is physical therapy?
I am preparing an answer for you, but would like that further detail.
What meds did the doctor tell you to take? Look at the name of the medication on the bottle.
Dizziness can be caused by a variety of disorders ranging from something as simple as dehydration to something as serious as a brain tumor. Sometimes you don't find the actual cause. Dizziness is difficult to treat if you don't know what the cause is. A lot of people are concerned about flying when dizzy because they are afraid that they will become more dizzy. Flying does two things -- it may induce motion sickness, and it may stimulate the ear through pressure changes. In larger planes, the main risk from flying to the ear is from pressure fluctuations in the cabins. It generally is ok to fly with vertigo unless your doctor tells you that it is contraindicated. Depending on the cause, dizziness may worsen. If fluid is in your ears then you will feel ear pain when cabin pressure changes and therefore would use a decongestant before flying.